Advanced Search
MyIDEAS: Login

Tax Evasion and the Income Tax Rate: A Theoretical Reexamination

Contents:

Author Info

  • Yaniv, Gideon
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below under "Related research" whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Bibliographic Info

    Article provided by in its journal Public Finance = Finances publiques.

    Volume (Year): 49 (1994)
    Issue (Month): 1 ()
    Pages: 107-12

    as in new window
    Handle: RePEc:pfi:pubfin:v:49:y:1994:i:1:p:107-12

    Contact details of provider:

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Jordi Caball?Author-Email: Jordi.Caballe@uab.es & Judith Panad?, 2001. "On the Relation between Tax Rates and Evasion in a Multi-period Economy," UFAE and IAE Working Papers 500.01, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
    2. Joseph G. Eisenhauer, 2006. "The Shadow Price of Morality," Eastern Economic Journal, Eastern Economic Association, vol. 32(3), pages 437-456, Summer.
    3. Albu, Lucian-Liviu & Nicolae, Mariana, 2003. "Use of households survey data to estimate the size of the informal economy in Romania," MPRA Paper 14286, University Library of Munich, Germany.
    4. Feige, Edgar L. & Cebula, Richard, 2011. "America’s Underground Economy: Measuring the Size, Growth and Determinants of Income Tax Evasion in the U.S," MPRA Paper 29672, University Library of Munich, Germany.
    5. Panades, Judith, 2001. "Tax evasion and Ricardian equivalence," European Journal of Political Economy, Elsevier, vol. 17(4), pages 799-815, November.
    6. Eisenhauer, Joseph G., 2008. "Ethical preferences, risk aversion, and taxpayer behavior," Journal of Behavioral and Experimental Economics (formerly The Journal of Socio-Economics), Elsevier, vol. 37(1), pages 45-63, February.
    7. Lin, Wen-Zhung & Yang, C. C., 2001. "A dynamic portfolio choice model of tax evasion: Comparative statics of tax rates and its implication for economic growth," Journal of Economic Dynamics and Control, Elsevier, vol. 25(11), pages 1827-1840, November.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:pfi:pubfin:v:49:y:1994:i:1:p:107-12. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.